# SDR DXTA200601635

- Difficulty date: October 5, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 5,586 hours, 4,422 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 0501
- Condition: Malfunctioned
- Location: Mlg
- Part time: 529 hours, 802 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAXI AND ON 2 OCCASIONS WITHIN 5 MINUTES RED GEAR UNSAFE ILLUMINATED ACCOMPANIED BY GEAR UNSAFE HORN AND LEFT MAIN GEAR LIGHT EXTINGUISHING FOR APPROXIMATELY TWO SECONDS.  REMOVED AND REPLACED LT MLG ACTUATOR.  PERFORMED GEAR FUNCTIONAL CHECK INCLUDING EMERGENCY BLOW DOWN ALL CHECKS GOOD.  BLED SYSTEM AND RE-SERVICED N2 BOTTLE.  ALL WORK DONE IAW 560XL M/M 32-30-04.
